MathSciNet Relay Station
MathSciNet bibliographic data
MR1707139 53C27 (53C55 53D05 53D35)
Byun, Y.; Lee, Y.; Park, J.; Ryu, J. S. Constructing the Kähler and the symplectic structures from certain spinors on $4$-manifolds. Proc. Amer. Math. Soc. 129 (2001), no. 4, 1161–1168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement